New Oscillation Criteria for Second-Order Neutral Delay Differential Equations with Positive and Negative Coefficients
Yuzhen Bai and
Lihua Liu
Abstract and Applied Analysis, 2010, vol. 2010, 1-11
Abstract:
We establish the oscillation and asymptotic criteria for the second-order neutral delay differential equations with positive and negative coefficients having the forms [ x ( t ) + ∑ i ∈ R c i ( t ) x ( α i ( t ) ) ] ′′ + r ( t ) [ x ( t ) + ∑ i ∈ R c i ( t ) x ( α i ( t ) ) ] ′ + ∑ i ∈ P p i ( t ) x ( β i ( t ) ) - ∑ i ∈ Q q i ( t ) x ( γ i ( t ) ) = 0 and [ x ( t ) + ∑ i ∈ R c i ( t ) x ( α i ( t ) ) ] ′′ + r ( t ) [ x ( t ) + ∑ i ∈ R c i ( t ) x ( α i ( t ) ) ] ′ + ∑ i ∈ P p i ( t ) x ( β i ( t ) ) - ∑ i ∈ Q q i ( t ) x ( γ i ( t ) ) = f ( t ) . The obtained new oscillation criteria extend and improve the recent results given in the paperof B. Karpuz et al. (2009).
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/564068.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/564068.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:564068
DOI: 10.1155/2010/564068
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().